• Advances in Differential Equation
    Volume 2, 1997

  • About the C?-well-posedness of fully nonlinear weakly hyperbolic equations of second order with spatial degeneracy

    M. Dreher and M. Reissig

    Volume 2, 1997, pages 1029-1058

  • W1,p-interior estimates for solutions of fully nonlinear, uniformly elliptic equations

    Andrzej ?wiech

    Volume 2, 1997, pages 1005-1027

  • Principal eigenvalues for some quasilinear elliptic equations on $R^N$

    J. Fleckinger,R. F. Manásevich,N. M. Stavrakakis, and F. de Thélin

    Volume 2, 1997, pages 981-1003

  • On a singularly perturbed elliptic equation

    YanYan Li

    Volume 2, 1997, pages 955-980

  • Global existence and finite-time blow-up for a class of nonlocal parabolic problems

    J. W. Bebernes and A. A. Lacey

    Volume 2, 1997, pages 927-953

  • A bifurcation problem of some nonlinear degenerate elliptic equations

    Nobuyoshi Fukagai,Masayuki Ito, and Kimiaki Narukawa

    Volume 2, 1997, pages 895-926

  • The maximal solution of the logarithmic fast diffusion equation in two space dimensions

    Juan R. Esteban,Ana Rodriguez, and Juan L. Vazquez

    Volume 2, 1997, pages 867-894

  • The Dirichlet problem for a class of ultraparabolic equations

    Maria Manfredini

    Volume 2, 1997, pages 831-866

  • Location of spectrum and stability of solutions for monotone parabolic system

    V.A. Volpert and A.I. Volpert

    Volume 2, 1997, pages 811-830

  • The perturbed Riemann problem for a balance law

    Corrado Mascia and Carlo Sinestrari

    Volume 2, 1997, pages 779-810

  • Infinitely many solutions of weakly coupled superlinear systems

    Marc Henrard

    Volume 2, 1997, pages 753-778

  • Rotating fluid at high Rossby number driven by a surface stress: existence and convergence

    Thierry Colin and Pierre Fabrie

    Volume 2, 1997, pages 715-751

  • Almost-periodic oscillations of monotone second-order systems

    J. Blot,P. Cieutat, and J. Mawhin

    Volume 2, 1997, pages 693-714

  • The Stefan problem with convection and Joule's heating

    Meir Shillor and Xiangsheng Xu

    Volume 2, 1997, pages 667-691

  • Stiff well-posedness for hyperbolic systems with large relaxation terms (linear constant-coefficient problems)

    Jens Lorenz and H. Joachim Schroll

    Volume 2, 1997, pages 643-666

  • Classical solutions for Hele-Shaw models with surface tension

    Joachim Escher and Gieri Simonett

    Volume 2, 1997, pages 619-642

  • Morse theory for trajectories of Lagrangian systems on Riemannian manifolds with convex boundary

    Rossella Bartolo and Antonio Masiello

    Volume 2, 1997, pages 593-618

  • Decay properties of solutions to degenerate wave equations with dissipative terms

    Tetsu Mizumachi

    Volume 2, 1997, pages 573-592

  • Lower-order perturbations of critical growth nonlinearities in semilinear elliptic equations

    Filippo Gazzola and Bernhard Ruf

    Volume 2, 1997, pages 555-572

  • Regularity criterion of weak solutions to the Navier-Stokes equations

    Hideo Kozono and Hermann Sohr

    Volume 2, 1997, pages 535-554

  • Existence and uniqueness theorems for semilinear elliptic boundary value problems

    Kazuaki Taira

    Volume 2, 1997, pages 509-534

  • Well-posedness of the weak formulation for the phase-field model with memory

    Pierluigi Colli,Gianni Gilardi, and Maurizio Grasselli

    Volume 2, 1997, pages 487-508

  • Global smooth solution to the standard phase-field model with memory

    Pierluigi Colli,Gianni Gilardi, and Maurizio Grasselli

    Volume 2, 1997, pages 453-486

  • Existence of solution for a density-dependent magnetohydrodynamic equation

    J.-F. Gerbeau and C. Le Bris

    Volume 2, 1997, pages 427-452

  • On a quasilinear system involving K-Hessian operators

    Yuri Bozhkov

    Volume 2, 1997, pages 403-426

  • Classification of positive singular solutions for a class of semilinear elliptic systems

    Marta García-Huidobro and Cecilia S. Yarur

    Volume 2, 1997, pages 383-402

  • Existence of multiple positive solutions for a semilinear elliptic equation

    Yinbing Deng and Yi Li

    Volume 2, 1997, pages 361-382

  • Nonexistence of positive solutions of quasilinear equations

    Gabriella Caristi and Enzo Mitidieri

    Volume 2, 1997, pages 319-359

  • The isospectrality problem for the classical Sturm-Liouville equation

    Max Jodeit, Jr. and B.M. Levitan

    Volume 2, 1997, pages 297-318

  • On the regularity of the global attractor of a weakly damped, forced Korteweg-de Vries equation

    I. Moise and R. Rosa

    Volume 2, 1997, pages 257-296

  • Existence theorems for elliptic equations involving supercritical Sobolev exponent

    J. Chabrowski and Jianfu Yang

    Volume 2, 1997, pages 231-256

  • Infinitely many solutions for a Dirichlet problem with a nonhomogeneous p-Laplacian-like operator in a ball

    Marta García-Huidobro,Raul Manásevich, and Fabio Zanolin

    Volume 2, 1997, pages 203-230

  • Focusing solutions for the p-Laplacian evolution equation

    Omar Gil and Juan Luis Vázquez

    Volume 2, 1997, pages 183-202

  • Critical Sobolev exponent problem in a ball with nonlinear perturbation changing sign

    Adimurthi and S. L. Yadava

    Volume 2, 1997, pages 161-182

  • Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations

    Xinfu Chen

    Volume 2, 1997, pages 125-160

  • Self-similar blow-up for a quasilinear parabolic equation with gradient diffusion and exponential source

    Chris J. Budd,James W. Dold, and Victor A. Galaktionov

    Volume 2, 1997, pages 85-124

  • Large deviations estimates for the exit probabilities of a diffusion process through some vanishing parts of the boundary.

    Guy Barles and Alain-Philippe Blanc

    Volume 2, 1997, pages 39-84

  • Singular limits of scalar Ginzburg-Landau equations with multiple-well potentials

    Robert L. Jerrard

    Volume 2, 1997, pages 1-38